aequationes mathematicae

, Volume 29, Issue 1, pp 313–314 | Cite as

Iterations and logarithms of formal automorphisms

  • C. Praagman
Short Communications
  • 16 Downloads

References

  1. [1]
    Chen, K.-T.,Local diffeomorphisms — C realization of formal properties. Amer. J. Math.87 (1965), 140–157.Google Scholar
  2. [2]
    Gerard, R. andLevelt, A. H. M.,Sur les connexions à singularités régulières dans le cas aux plusieurs variables. Funkcial. Ekvac.19 (1976), 149–173.Google Scholar
  3. [3]
    Reich, L.,Iteration problems in power series rings. InThéorie de l'Itération et ses applications. Coll. Int. du C.N.R.S. 332, Paris, 1982.Google Scholar
  4. [4]
    Reich, L. andSchwaiger, J.,Linearisierung formal-biholomorpher Abbildungen und Iterationsprobleme. Aequationes Math.20 (1980), 224–243.Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • C. Praagman

There are no affiliations available

Personalised recommendations